# SDR CALA2024040300952

- Difficulty date: March 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A111301
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LH MAIN WHEEL WELL ON VERTICAL PRESSURE WEB BETWEEN LBL 31.83 AND 40.00  REF HAECO GSO NR 9284221 REPAIRED CRACK IN L/H MAIN WHEEL WELL IAW SRM 57-10-1 0-2R-3, REPAIR 3.
